MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7/3.5 VA-LCP LAT ANT CLAV PL/9 HOLE/89; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7/3.5 VA-LCP LAT ANT CLAV PL/9 HOLE/89; PLATE, FIXATION, BONE
Model Number 02.112.046
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional product code: hwc.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the patient underwent a fracture fixation for a shaft fracture utilizing variable angle locking compression plate (va-lcp) anterior plate.Postoperatively the patient suffered a refracture.A revision open reduction internal fixation (orif) procedure was completed without refracture.It was noted the reoperation was done due to broken/bent plate and refracture.Union was achieved after six (6) weeks.Patient outcome is unknown.This report is for a va-lcp anterior plate.This is report 1 of 1 for (b)(4).

Brand Name
2.7/3.5 VA-LCP LAT ANT CLAV PL/9 HOLE/89
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12460559
Report Number2939274-2021-05354
Device Sequence Number1180111
Product Code HRS
UDI-Device Identifier10886982033017
UDI-Public(01)10886982033017
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K101536
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.112.046
Device Catalogue Number02.112.046
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/16/2021
Initial Report FDA Received Date09/13/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: CORTEX
Outcome Attributed to Adverse Event Required Intervention;
Patient Age18 YR